# SDR U2RA201811120001

- Difficulty date: November 12, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 96,698 hours, 14,491 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800908
- Part serial: 91062782
- Condition: Faulty
- Location: Zone 100
- Part time: 96,698 hours, 14,491 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT TRANSPONDER ALTITUDE REPORTING IN ERROR, AS REPORTED BY AIR TRAFFIC CONTROL. TROUBLESHOOTING REVEALED THE ERROR WAS CAUSED BY THE BY THE LEFT DIGITAL AIR DATA COMPUTER.  THE LEFT DIGITAL AIR DATA COMPUTER WAS FOUND TO BE READING 250 FOOT HIGH. THE LEFT DIGITAL AIR DATA WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM 34-21-00 AND FUNCTIONALLY TESTED GOOD. THE RIGHT TRANSPONDER SYSTEM WAS FUNCTIONALLY TESTED AFTER THE REPLACEMENT OF THE LEFT DIGITAL AIR DATA COMPUTER USING THE LEFT SIDE AS THE SOURCE FOR DATA AND FUNCTIONALLY TESTED GOOD IN ACCORDANCE WITH AMM 34-50-00.
